MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRL-350
Medical Device Problem Codes Material Invagination (1336); Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Ptosis (2620); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side "rupture, capsular contracture baker grade iv, its folded in half, terrible pain and bruised, cutting off circulation to her nipple and its turning blue if moved in a certain way, a lot of pressure and baring down on her nipple area".Healthcare professional later reported "capsular contracture baker grade iii and mammary ptosis".Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, rupture, ptosis.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h6.
 
Event or Problem Description
Later patient reported "no rupture".The device has been explanted.
 
Event or Problem Description
Patient reported left side "rupture".Later, patient reported "no rupture".The previously reported event of "rupture" is no longer reportable.Patient additionally reported "capsular contracture baker grade iv, [implant] folded in half, terrible pain and bruised, cutting off circulation to her nipple and its turning blue if moved in a certain way, a lot of pressure and baring down on her nipple area".Healthcare professional later reported "capsular contracture baker grade iii and mammary ptosis".The device has been explanted.
 
Additional Manufacturer Narrative
Clarification to partial date of occurrence b3: 2025 was provided.Laboratory analysis summary: the device related to the reported events crease/folding of implant and capsular contracture was received on jun 24, 2025, with lot number 2805553.Based on the product analysis performed, the assessments of the complaint codes are: ¿ crease / folding of implant: observed creases on device.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22066198
Report Number9617229-2025-08441
Device Sequence Number20919629
Product Code FTR
UDI-Device Identifier10888628006737
UDI-Public(01)10888628006737(10)2805553(11)150927(17)200827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2020
Device Catalogue NumberSRL-350
Device Lot Number2805553
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/03/2025
07/14/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/25/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite